On a system of second-order multi-point boundary value problems on time scales

Articles > Article ยท 2021

Authors: Arzu Denk Oguz, Fatma Serap TOPAL

TBILISI MATHEMATICAL JOURNAL, Journal Indexed in SCI Expanded, International, 2021, vol 14, pp 193-205

DOI: 10.32513/tmj/19322008133

Summary

This paper is concerned with the existence and nonexistence of positive solutions for a system of nonlinear second order dynamic equations with multi-point boundary conditions on time scales.

View details